Authors: Baralić, Đorđe 
Jokanović, Dušan
Milićević, Marina
Title: Variations on Steiner’s Porism
Journal: Mathematical Intelligencer
Volume: 39
Issue: 1
First page: 6
Last page: 11
Issue Date: 1-Mar-2017
Rank: M23
ISSN: 0343-6993
DOI: 10.1007/s00283-016-9680-z
Publisher: Springer Link
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 13, 2024

Page view(s)

57
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.